# SDR DXTA2022080267210

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500294
- Aircraft time: 5,842 hours, 4,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: MAIN CABIN DOOR LOWER EXIT SIGN LIGHT INOPERATIVE. (PRE-FLIGHT) // SIGNOFF// VERIFIED DISCREPANCY, GAINED ACCESS TO THE ELECTRICAL CONNECTOR OF THE LOWER MED EMER EXIT UGHT AND FOUND THE CONNECTOR DISCONNECTED AND WAS CAUGHT IN THE DOOR GEARING. RECONNECTED CONNECTOR AND VERIFIED OPERATION AND PROPER ROUTING OF THE WIRES. RESTORED ACCESS GAINED. WORK DONE IAW PHENOM 300 AMM CH. 33-52-U. OPS CHECKS GOOD.
